# SDR AU510001793

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Panel
- Part number: 5145142
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) SMOKE AND FUMES IN IN COCKPIT. INVESTIGATION FOUND CAPTAIN`S INTERPHONE SYSTEM AUDIO SELECTOR PANEL FAULTY WITH THE MIC SELECTOR SWITCH STUCK AND THE LED NOT WORKING. SUSPECT CAUSED BY FLUID SPILLAGE CAUSING CORROSION.  (CASA NR 510001793)
